Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Rational points on some Fano quadratic bundles

Title data

Elsenhans, Andreas-Stephan:
Rational points on some Fano quadratic bundles.
In: Experimental Mathematics. Vol. 20 (2011) Issue 4 . - pp. 373-379.
ISSN 1944-950X
DOI: https://doi.org/10.1080/10586458.2011.565254

Official URL: Volltext

Abstract in another language

We study the number of rational points of bounded height on a certain threefold. The accumulating subvarieties are Zariski dense in this example. The computations support an extension of a conjecture of Manin to this situation.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Quadratic bundle; Manin’s Conjecture; accumulating subvariety
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 10:42
Last Modified: 22 Jan 2015 10:42
URI: https://eref.uni-bayreuth.de/id/eprint/5821